Yeah I asked about it , sorry !
Member has chosen to not make this information public.
Member not yet following any Pages.
Never, never, never give up! They say the more you move (don’t go rock climbing or nothin’), the muscles loosen and get used to that movement loosening those muscles a little at a time. This develops more stability. Again, I hate it that you’re in pain. We can be sisters in pain. No that sounds horrible. Sisters in recovery! You can private message me if you want to connect by text or whatever. I always have time between clients to help. Have a good weekend!
No Disrespect, I’m an Addictions counselor – painkillers are HIGHLY addictive. I worked with a 28 year old one waiting for a new liver bc of addiction to pills. And it happens overnight. If you take ONLY as prescribed, you’ll be fine. Please, please be careful!
Hi, @aarniek, I can give you 2-3 perspectives in suffering from withdrawal. First and foremost – I feel the utmost empathy for you! Benzo withdrawal is horrible. It’s only supposed to be prescribed as temporary in order for a person to use non – med coping skills while realizing you control yourself, a situation doesn’t control you. The doctors forget to enforce that, let alone even say it. Benzos should be temporary! Even with the most severe cases of trauma, the care providers should see to it the patient is being given appropriate therapy to give them their power back. You should have very, VERY slowly been weaned off of them due to seizure potential, let alone FULL BLOWN panic attacks! We become dependent on not having to deal with intense emotions bc we have a pill to mute them to a tolerable level. Once the pull has been discontinued, you have what you had before or worse-nothing.
Your brain has to catch up. Benzos push serotonin and other hormones of of whack and unfortunately it takes time for the brain to catch up.
As a counselor, I suggest (and practice) good sleep hygiene, moderate daily physical activity, meditation, Journaling, aromatherapy, massage, candles, swimming, anything to increase endorphins – the more of these things you do that make you feel physically more healthy, the faster you will get back into synch of whatever normal is for you.
Suzanne, MEd, CRADC, LPC
I’ve heard all and every side of this issue, both sides. All I was saying is that I am drug tested and cannot have any substances in my system, not even benzos, which are prescribed to me. This is just my life. I’m in Missouri so I can’t get it even if I do it if my profession.
Yes I do. Injuries, migraines and fibromyalgia do me in pretty much every day. Doing Steroid injections in my sacriollitic, shoulder, and 3 places in my cervical spine have actually helped. On lyrica, antidepressants and muscle relaxers. It sucks, but I’m doing everything I can. Thank you for the welcome!